... of taking it I had unprotected sex and I was a little worried so my Dr. Told me to take the my way pill and so I did ... I'm in my 2nd month Now and I had unprotected sex again :( and I was wondering if I was protected .. PS I only have a week and 4 days left of pills ?
I have absolutely no idea why you're dr would tell you to take the my way pill. You are protected by the birth control pills you take. You did not have unprotected sex, the birth control pills are protecting you. They are way more effective then the my way pill.
Once you have taken 7 consecutive days of active pills you are protected from pregnancy so unless this sex occurred that first week, I have NO idea why a Dr would tell you to take emergency contraception because after 7 days, you are protected by your birth control pill. Perhaps your Dr misunderstood or she just told you that to cover her butt, IDK, but more than likely it wasnt needed. As long as you have been consistent in taking your pills-every day at about the same time-you are 98-99.9% protected. This is as good as it gets without avoiding sex altogether! You are fully protected by your Pill against pregnancy so you may choose to not use a condom. You can still get STD's however, but if you are sure your partner is clear, then there is no other reason to use condoms while on the Pill.
Emergency contraceptives are less effective than regular birth control pills and they will mess up your cycle and they add more hormones than you need so you may have a greater risk of hormone related side effects. DO NOT USE EMERGENCY CONTRACEPTIVE PILLS WHILE ON REGULAR BIRTH CONTROL PILLS!! You dont need it, it doesnt offer "extra" protection. You are already protected. It is your choice to not use condoms and chance exposing yourself to STD's for that is the reason for using condoms while on the Pill, not for pregnancy protection but for STD protection. The only time you HAVE to use condoms with the Pill is during the very first seven days, if you miss pills or if you are taking antibiotics. Regular use of oral contraceptives prevents ovulation. If no egg is released, there can be no baby no matter how many sperm are present!
I agree 100% with both of these comments the only reason i can think of is the new pills out in the last 3 to 10 years like the 7/7/7 neova 1-35 ect lots of woman have spoting problems and that is because the new pills are very weak compaired to years ago,So they say like the 7/7/7/ its a different dose in each week supose to be more like a womans real cycle of hormones IT IS VERY IMPORTAINT WITH THESE NEW PILLS THAT YOU TAKE THEM ALMOST THE SAME TIME EACH DAY because of the low dose and as you know the last 7 pills are fe for iron not enough to do anything or sugar that last row is just to help the people that can't remember to take a pill every day..again these newer pills there are lots of cases of breakthrough bleeding because of the muc lower dose of the b/c which is good but makes it more importaint to take them as close to 24 hours apart hour wise. Chuck Wise Sr.retired pharmacy technician Cpht Oregon..better being safe than sorry..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jun 2014 • 1 answer
Updated 25 Jul 2014 • 1 answer
Updated 22 Aug 2014 • 1 answer
Updated 7 Mar 2018 • 4 answers
Updated 1 Apr 2015 • 1 answer